# SDR 07FDEA02344

- Difficulty date: June 29, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, RIGHT FRAME 1681 AT STRINGER L12 FOUND DENT.  REPAIR CARRIED OUT AT MAIN DECK CARGO, RIGHT FRAME 1681 AT STRINGER L12 AS PER SRM   53-30-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
